# SDR GLBA20090329A

- Difficulty date: March 29, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- Aircraft time: 24,309 hours, 33,064 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Part serial: 07255H9021
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED THAT THE CAPTAINS WINDSHIELD CRACKED ON/IN CRUISE FLIGHT. AIRCRAFT RETURNED TO "DEN". MAINTENANCE REMOVED AND REPLACED THE CAPTAINS WINDOW IAW SRM 56-10-00.
